# SDR SWIA201126067

- Difficulty date: April 16, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 19,915 hours, 15,645 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S QUICK RELEASE SEATBELT IS HARD TO OPEN.  (FLT 4795)  REPLACED SEAT BELT ASSEMBLY.
